MDJunction - People Helping People
 
Ask a Question
07/02/2009 11:15 PM

Never had this problem until..

PureBeauty

They 1st started having to use a Cather on me. Now I still get UTI's Quite often as well as Yeast Infection's. Many medication produce too much veast especiall one's with amoxicillin in them !

Loving Life & Living !!

Strength & Faith in Christ,

~K~

Reply

07/04/2009 07:19 AM
KwiteKontrarie
KwiteKontrariePosts: 1542
Group Leader

Hi K,

Welcome to the incontinence group! ...not that you really WANT to be here. Who does?!

Did cathing cause your incontinence? Or do you have to cath to empty your bladder? I wasn't sure exactly what you meant. I had a girlfriend who believed her incontinence was do to injury from being cathed. So I was just trying to clarify your post.

I'm sure UTIs are not helping your condition. I always find a wet so much more often when I'm fighting one.

I hope we can be of some support to you. Smile

Your sis in Christ,

Mary

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved